| Catalog Number |
X424H |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an orthopedic procedure in 2018 and suture was used.During the procedure, the suture broke and pulled off.Another like device was used to complete the procedure with no adverse patient consequences.No additional information was provided.